# SDR AU970708

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2460 · DC Power Distribution System
- Part: Wire
- Condition: Cold Solder
- Location: Eng Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRE EXTINGUISHER CARTRIDGE FIRING CIRCUIT WIRE HAD HIGH RESISTANCE DUE TO POORLY SOLDERED JOINT AK-A1. WIRE IS LOCATED BETWEEN CIRCUIT BREAKER 1WB9 AND AIRCRAFT ELECTRICAL GROUND VIA UPPER PRODUCTION BREAK 221-01-00 (CONTACT AK-A1).
